On functions of bounded variation

Christoph Aistleitner, Florian Pausinger*, Anne Marie Svane, Robert F. Tichy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
269 Downloads (Pure)


The recently introduced concept of D-variation unifies previous concepts of variation of multivariate functions. In this paper, we give an affirmative answer to the open question from [20] whether every function of bounded Hardy-Krause variation is Borel measurable and has bounded D-variation. Moreover, we show that the space of functions of bounded D-variation can be turned into a commutative Banach algebra.

Original languageEnglish
Pages (from-to)405-418
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number3
Early online date26 Jul 2017
Publication statusEarly online date - 26 Jul 2017
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On functions of bounded variation'. Together they form a unique fingerprint.

Cite this